... 45 is pretty low, are you an athlete?
Low thyroid combined with low adrenals can cause rapid heart beat. Have you had your thyroid checked?
Do you have other symptoms of adrenal problems like morning backache, fatigue, or skin darkening? (2 replies)
... Hi all.
I've been suspecting adrenal insufficiency for quite some time. Had a poor result on Diagnostechs saliva cortisol test. Also noticed that my heart rate greatly increases when I stand up to go pee in the middle of the night. My resting rate is in the range of 45 to 50, but when I get up at night, it immediately goes up to over 120. This effect mostly occurrs at... (2 replies)
... This sounds to me like it could be an adrenaline surge. This can happen if your cortisol is low. Cortisol is lowest at night which could explain why the adrenaline kicks in when you are asleep. ... (6 replies)
... i also had a stress test because of chest pains and tachycardia it stated short pr interval. ... (6 replies)
... I have a short PR interval on my EKG. I have been having horrible bouts of tachycardia in the middle of the night. ... (6 replies)
... Oh, Jen....I am so sorry to hear how things are going lately for you. I can only imagine how this is taking it's toll on you. Thank God you have a husband who supports you so well. I feel for you being a mother myself with a disability since before my children were even born and yet it doesn't even impact my life as this condition seems to have on yours. I know that this... (85 replies)
... times a night to go to the bathroom. ... (85 replies)
... that night I even found another one! ... (85 replies)
... bruises its unreal my arms look gross. Was never like this before. I hope your nose heals well and it will take time for the meds to wrk it will not happen over night hour by hour not day by day. ... (85 replies)
... I am actually afraid to even say it...things are actually going VERY well. My dr. put me on a few new meds last week and they are doing wonders!
I started taking Midodrine for my bad dizziness that I was having after I was up and walking around for 4-5 minutes. I have been taking the meds only in the morning (normally you take it 3 times a day, but not less than 4 hours... (85 replies)
... Would you expect anything less from Goody's brother???? Even superglue won't hold that 6'6" guy :D When he told me that he had been out boating I knew that my worries were over for a while....just hope it doesn't cause a setback like my jumping jacks did :eek:
My friend, you never miss a heartbeat....I got up with my daughters this am and lazily went back to sleep... (85 replies)
... Your brother is able to boat already? :eek: I'm sort of shocked he could do that so soon after the severe problems he had. That really is good news and reason to celebrate. I will keep your family and GBF in my prayers.
BTW... I'm sorry to hear you had a bad night. You must feel sleepy and flushed. ;) I hope you don't have anything serious developing, my friend. ... (85 replies)
... Heartland ~ I just wanted to let you know that thanks to you & your prayers my mom & I received the best Mother's Day ever. :bouncing: While celebrating Cinco de Mayo with our friends last night, my brother called sounding happier & with much relief stating...."This is the first day that I finally can say that I am feeling like myself again!!!" :D Goody celebrated with a... (85 replies)
... Phew....boy was it a rough night for this gal....I woke up at 3am with horrible thoughts and such a strong feeling that something went very wrong with my brother...barely slept after that. ... (85 replies)
... No big news on my brother.....hopefully the prednisone is doing it´s job.
Heartland....you´re sense of humor is always intact.....of course I meant the left and believe it or not I am use to the meds now...feel as if they don´t even affect me in a bad way anymore...must be the vacation and relaxing effects :bouncing:
Tom caught a 89 inch sailfish and 4 ft barracuda :D... (85 replies)
... Thanks, Heartland.....wow a plumber and a man of many talents ;) I gather the custom vanity has arrived......Mrs. H must be smiling just waiting for it to be installed!!!
Yes....so far everything has worked out for a terrific vacation. Thank goodness my brother is holding his own....knowing I can check my email is of great comfort. I finished a book and am halfway... (85 replies)
... Just checked my email and it seems that there is a slight improvement in the pericarditis my brother has but not what they had hoped. They are putting him on prednisone hoping that it will resolve some.....if not by next week they intend on moving one of the internal leads of the pacemaker which they feel has caused irritation to the heart....they want to leave that as a last... (85 replies)
... home on Thursday when the tests came back okay after having the pacemaker put in but his having severe chest pain postoperatively. He didn't sleep all Thursday night and Friday it only worstened....Vicoden and torinol wouldn't even help. And so my SIL got in touch with the doctor. ... (85 replies)
... Thanks, Lisa, for your update. Geeeez, I really wish there was something I could do for you. Doesn't seem fair that you have to live this way. The more you tell me about your situation the more it sounds like my brothers :eek:
Prior to all this my brother was on lopressor and then switched to Topranol XR. Then things got worse to the point of his... (85 replies)
... Hey Goody -
I am still alive - I have just had a long week. I had a followup appointment at Mayo on Monday, where I feel that I really didn't too many more answers. Basically they told me that yes, all of my symptoms (chest pain, pressure in my head, lightheadedness, diiziness, tremors, coldness, nausea, etc.) are all from POTS. He said that it definitely tells me that... (85 replies)